# SDR 2011FA0000462

- Difficulty date: July 1, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N236LB
- Make and model: Cessna 560XL
- Aircraft serial: 5605023
- System (JASC): 2731 · Elevator Tab Control System
- Part: Pushrod
- Part number: 666016116
- Condition: Loose
- Location: Elev Trim Act
- Part time: 4,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR FOUND ELEVATOR TRIM PUSHROD ASSY LOOSE BETWEEN FORWARD TUBE AND FORWARD JAM NUT.  ALL SAFETY WIRE WAS IN PLACE BETWEEN FORWARD AND AFT JAM NUT.  ALSO NOTICED SLIGHT BOW IN TUBE NEAR FORWARD CLEVIS.  CAUSE UNDETERMINED.  OPERATOR REPLACED ASSY.
